# SDR FDEA201202080516

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,124 hours, 24,565 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 450401
- Part serial: 262M
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16,000 FT RECEIVED A MASTER CAUTION AND SIMULTANEOUS RT ENGINE EEC AND RT ENGINE LIMITER EICAS MESSAGE WITH RED EXCEEDENCE INDICATIONS ON EGT AND N2.  R & R  RT ENGINE DEDICATED GENERATOR REF MM 73-21-08-4   AND RT ENGINE DEDICATED GENERATOR CONTROL UNIT REF MM 73-21-10-4-4.  PERFORMED ENGINE RUN REF JRH AND PERFORMED BVCU BITE CHECK AFTER THE RUN WITH NO FAULTS FOUND.  ALSO PERFORMED TPU BITE CHECK WITH NO FAULTS.  ACFT OK FOR SERVICE.
